The Annals of Mathematical Statistics

Correction to "The Distribution of Extreme Values in Samples whose Members are Subject to a Markoff Chain Condition"

Benjamin Epstein

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 22, Number 1 (1951), 133-134.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177729707

Digital Object Identifier
doi:10.1214/aoms/1177729707

Mathematical Reviews number (MathSciNet)
MR32976

Zentralblatt MATH identifier
0041.25104

JSTOR
links.jstor.org

Citation

Epstein, Benjamin. Correction to "The Distribution of Extreme Values in Samples whose Members are Subject to a Markoff Chain Condition". Ann. Math. Statist. 22 (1951), no. 1, 133--134. doi:10.1214/aoms/1177729707. https://projecteuclid.org/euclid.aoms/1177729707


Export citation

See also

  • Original Paper: Benjamin Epstein. The Distribution of Extreme Values in Samples whose Members are Subject to a Markoff Chain Condition. Ann. Math. Statist., Volume 20, Number 4 (1949), 590--594.